# SDR DALA2021030501278

- Difficulty date: March 3, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 77,171 hours, 13,003 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Closeout Panel
- Condition: Corroded
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION SEVERE CORROSION WAS FOUND ON LH MAIN LANDING GEAR WEB CLOSURE PANEL AT FS957 AND LBL88.5. REPAIRED PER ERA 534278-14. (LP 1746604)
